# SDR SWAA2022083038311

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM BS 967 RBL44 WL208.1 AT PASSENGER CABIN 2022-418408 / [01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] PERFORMED REPAIR ON FLOOR BEAM BS 967 RBL44 WL208.1 AT PASSENGER CABIN IAW EA# 22-153-02471 WIP 1 ; EA #22-153-02471 WIP 2 ; EA# 22-153-02471 WIP 3;EA# 22-153-02471 WIP4 AND EA COVER 22-153-02471 SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR ON FLOOR BEAM BS 967 RBL44 WL208.1 AT PASSENGER CABIN IAW EA# 22-153-02471 WIP 1 ; EA #22-153-02471 WIP 2 ; EA# 22-153-02471 WIP 3;EA# 22-153-02471 WIP4 AND EA COVER 22-153-02471; RII; SEE INDIVIDUAL SIGN OFF BELOW
